\(S_\beta\)-paracompact Spaces

Main Article Content

Alias Barakat Khalaf
Nehmat K. Ahmed


In this paper we introduce a new class of space called \(S_\beta\)-paracompact space and study their properties and characterizations. We also establish the relationship between \(S_\beta\)-paracompact spaces and other well-known spaces.

Article Details

How to Cite
Khalaf, A. B. ., & Ahmed, N. K. (2022). \(S_\beta\)-paracompact Spaces. Journal of Advanced Studies in Topology, 4(1), 40–47. Retrieved from http://m-sciences.com/index.php/jast/article/view/100
Research Articles